• Just stopping by

    Asked by ChimereW on Thursday, May 16, 2019

    Just stopping by

    Hello all! Just wanted to wish everyone well. May God with you all!

    9 Answers from the Community

    9 answers
    • Carool's Avatar
      Carool

      Hi, ChimereW! All sounds good. I can’t answer your question about your nails (mine aren’t polished and aren’t very long). Wishing you everything good.

      2 months ago
    • JaneA's Avatar
      JaneA

      ChimereW - that funny feeling in your fingertips is called neuropathy - it's a side effect of the chemo. Those sensations can get worse for a several months after chemo, and then begin to get better. How long has it been since your last chemo?

      I don't think that the length of your nails will influence that.

      2 months ago
    • ChimereW's Avatar
      ChimereW

      Hello,
      My last chemo was a week ago.

      2 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more colorectal (colon) cancer questions.  Also, don't forget to check out our Colorectal (Colon) Cancer page.